| Model Number |
SN-5666 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Local Reaction (2035); Swelling (2091)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, there was redness and swelling at the suture site.The suture had to be removed and replaced.There was no medical attention or hospitalization required.The wound healed successfully.
Additional Manufacturer Narrative
The aware date was submitted incorrectly on the initial report.The aware date for this mdr is 2017-03-06.